# SDR 2000ZZZX321

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 168.750
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR ON RIGHT OF FUSELAGE AT FS 168.750 OVERLAPPING SKIN PANEL BUTT JOINT ON LONGERON 26 NEEDS TO BE CHANGED FROM A CLASS 2 REPAIR TO A CLASS 1 REPAIR.  REPAIRED PER ECRA 941-53-081-2.
